Digital topological complexity numbers

Articles > Article · 2018

Authors: İsmet KARACA, Melih İS

TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2018, vol 42, pp 3173-3181

DOI: 10.3906/mat-1807-101

Summary

The intersection of topological robotics and digital topology leads to us a new workspace. In this paper we introduce the new digital homotopy invariant digital topological complexity number TC(X, kappa) for digital images and give some examples and results about it. Moreover, we examine adjacency relations in the digital spaces and observe how TC(X, kappa) changes when we take a different adjacency relation in the digital spaces.

View details